# SDR SWIA2020021148428

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LOWER FUSELAGE SKIN CHAFED EXTERNALLY FROM CONTACT WITH FAIRING FASTENER AT APPROX FS969.5 STRINGER 27.   (C-CHECK) RO 2/07/2020   REPAIRED LOWER SKIN PANEL AT FS969.5 PER REO.
